Persistence distributions for non gaussian markovian processes

Дата и время публикации : 2000-09-21T09:19:43Z

Авторы публикации и институты :
Jean Farago (Ecole Normale Superieure, Paris)

Ссылка на журнал-издание: Europhys. Lett. 52 (4),pp. 379-385 (2000)
Коментарии к cтатье: 7 pages, 1 figure, to be published in Europhysics Letters
Первичная категория: cond-mat.stat-mech

Все категории : cond-mat.stat-mech

Краткий обзор статьи: We propose a systematic method to derive the asymptotic behaviour of the persistence distribution, for a large class of stochastic processes described by a general Fokker-Planck equation in one dimension. Theoretical predictions are compared to simple solvable systems and to numerical calculations. The very good agreement attests the validity of this approach.

Category: Physics